# SDR C2XA07RI092

- Difficulty date: October 22, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 21,479 hours, 16,241 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Defective
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 2322 - EWR - DURING TAXIING OUT OF THE GATE, CREW REPORTED A BURNING ODOR IN CABIN AND GALLEY AREA.  CREW RETURNED TO GATE AND EWR MX FOUND BALLAST IN GALLEY AREA DEFECTIVE.  MX REMOVED AND REPLACED BALLAST IN GALLEY AREA AND PERFORMED OPERATIONAL TEST SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
